# SDR SWAA2024092030923

- Difficulty date: August 26, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N555LV
- Make and model: Boeing 737-7BD
- Aircraft serial: 36726
- Aircraft time: 42,177 hours, 24,717 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TE DEFLECTION CONTROL RIB CRACKED AT PANEL/SERRATED PLATE ATTACHED AREA.<[01] ACCOMPLISHED REPAIR OF R/W T/E DEFLECTION CONTROL RIB UPPER TAB PER SRM 57-51-02-2R-3.;[02] VERIFIED REPAIR OF R/W T/E DEFLECTION CONTROL RIB UPPER TAB;[03] REJECT....T/C TTG8Q00VGPVP INSTALLATION OF REPAIR PER SRM 57-51-02-2R-3 REQUIRED ADJUSTMENT CHECK NOT ACCOMPLISHED. ACCOMPLISH ADJUSTMENT CHECK PER AMM 57-50-01-820-801 [TTG8Q00VPARD]
